Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


side effects and neuropathy
Aug 25, 2003

Dr Gerald Pierone Thank you the reply. My wife and I are so happy and in cloud9. doctor the side effect problems you said will start after how many years after starting the medicines if one is getting it. Are there any steps to keep taking to avoid if possible? Are there any tests which will give some signals so that care can be taken. please doctor give me reply. I have no other way to keep going other than requesting you doctors of the body . please help me. Doctor, I am the same person from India who is taking yours and dr young help and all your time. What to do doctor my bad condition physically and financially makes me to depend on you and wasting your time . Doctor, unless I work more than 60 hours and 6 days with the added meds cost I cannot keep the ends meet. Even sending this mail costs good money . doctor please reply my plea.

Response from Dr. Pierone

I am not aware of any proven way to predict or prevent the neuropathy that some people get from stavudine (d4T, Zerit). Some studies are underway with antioxidants (L-carnitine, vitamin E, selenium, etc.) However, most people do not get neuropathy, so be aware of it, but don't worry about it. Similarly, the side effect of subcutaneous fat wasting is unpredictable, but usually occurs later on therapy. If it does develop, it seems to slowly improve after change in therapy. Good luck.



Previous
facial wasting
Next
i don't care what anyone says, dave, i think you're alright!

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement